# SDR C2XA10CL122

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 26,119 hours, 19,350 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Recovery Unit
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CLE FLT 2578 THE CREW REPORTED THE AIRCRAFT REQUIRED A SIGNIFICANT AMOUNT OF LEFT TRIM TO COUNTER A DISTINCT RIGHT ROLL.  MAINTENANCE INSPECTED AND ADJUSTED THE LEFT AND RIGHT AILERON NEUTRAL RECOVERY UNIT.  OPERATIONAL CHECKS WERE GOOD.
